# SDR SIMA2011321002

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 19,385 hours, 16,820 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2819 THE CREW REPORTED THE CAPTAIN’S CONTROL YOKE STARTED TO SMOKE WHERE THE CHART HOLDER LIGHTS ARE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DEBRIS ON MAP LIGHT BAR REMOVED DEBRIS INSPECTED ALL YOKE WIRES NO EVIDENCE OF BURNT WIRES IAW AMM 33-10-06.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
